# SDR DALA2025120208810

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 31,482 hours, 3,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HND DUE TO 4L DOOR SQUEAL.   FOUND AERODYNAMIC AND PRESSURE SEALS STICKING OUT. REPOSITIONED PRESSURE SEAL. OK FOR SERVICE. (LP# 7995340)
